# SDR AALA202301174822

- Difficulty date: January 13, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N561UW
- Make and model: Airbus A321-231
- Aircraft serial: 5317
- Aircraft time: 32,844 hours, 13,151 cycles
- Engine: Iae V2533A5
- Engine time: 30,206 hours, 12,160 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Indicator
- Condition: Inoperative
- Location: Nr 2 Epr
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO FLL AFTER THE FLIGHT CREW REPORTED LOOSING ENGINE #2 EPR INDICATION. THE AIRCRAFT LANDED SAFELY AT FLL WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED TSM 73-22-00-810-818-B. EPR INDICATION OPERATIONAL CHECKS NORMAL WITH NO FAULTS NOTED.
